MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC SOVEREIGN COMPACT; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC SOVEREIGN COMPACT; UNIT, PHACOFRAGMENTATION
Model Number CMP680300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Eye Injury (1845)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient failed to achieve the purpose of visual acuity improvement and had transient edema in the operative eye, pupil deformation, and irregular iris texture after surgery.There was no delay in treatment or other interventions reported.No further information was provided.
 
Additional Manufacturer Narrative
Section d6a: if implanted, give date: not applicable as this is not an implantable device.Section d6b: if explanted, give date: not applicable as this is not an implantable device.Section e1: reporter: email address: unknown/ not provided.Section e1: reporter: telephone number: unknown/ not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SOVEREIGN COMPACT
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19811806
Report Number3012236936-2024-000200
Device Sequence Number20707148
Product Code HQC
UDI-Device Identifier05050474514706
UDI-Public(01)05050474514706
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCMP680300
Device Catalogue NumberCMP680300
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale